# SDR 95ZZZX6366

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Case
- Part number: 4530150
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 3,177 hours
- Component: Artex, 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN AFT FUSELAGE, THE ELT WAS DISCOVERED AS HAVING CASE CRACKS, ADDITIONALLY, ELT MOUNTING TRAY HAD CRACKS EXTENDING FROM ALL FOUR MOUNTING SCREW HOLES.  UNIT WAS REMOVED AND REPLACED WITH NEW.
